# SDR 2002F00809

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Aircraft time: 17,825 hours, 5,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FIRST FIVE EMERGENCY EGRESS LIGHTS WOULD NOT TEST IN THE FORWARD CABIN.  MAINTENANCE RECONNECTED LOOSE WIRE AT ROW 5DEF.  OPERATIONAL CHECK GOOD.
